CONDITIONS FOR THE partial derivative-CLOSEDNESS OF DIFFERENTIAL FORMS

Тип публикации: статья из журнала

Год издания: 2009

Ключевые слова: partial derivative-closed differential form, Bochner-Martinelli-Koppelman formula

Аннотация: The partial derivative-closed differential forms with smooth coefficients are studied in the closure of a bounded domain D subset of C(n). It is demonstrated that the condition of partial derivative-closedness can be replaced with a weaker differential condition in the domain and differential conditions on the boundary. In particular, for the forms with harmonic coefficients the partial derivative-closedness is equivalent to some boundary relations. This allows us to treat the results as conditions for the partial derivative-closedness of an extension of a form from the boundary.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 50, Is. 6

Номера страниц: 1049-1061

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.